# SDR DALA2019121707393

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 89,697 hours, 39,140 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Fod
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 649, L/P 6328466) SLIDE LIGHT ON DOOR 1L INOPERATIVE. CORRECTIVE ACTION: FOUND DOOR ARM LEVER NOT FULLY ENGAGING CLEANED DEBRIS.
